# SDR AALA2020030979021

- Difficulty date: March 6, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 58,056 hours, 28,251 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL R TK PUMP 1 LO PRESSURE MESSAGE IN CRUISE. TURNED OFF R #1 PUMP. **SUPPLEMENTAL REPORT: REPLACED RIGHT WING #1 PUMP PRESSURE SWITCH PER AMM 28-21-15** (CLOSED)
